# SDR CALA9800518

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1080-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT OUTBOARD SEAT TRACK CORRODED AT FS 1080-1110, LBL 45.  THE CORRODED SECTION OF TRACK WAS CUT OUT AND A NEW SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-5.
